Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 87, NWS Memphis, TN

April 27, 2011Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 27, 2011, 11:51 AM CDT for Randolph County, Arkansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 11:51 AM CDT (16:51 UTC)
Expired
Apr 27, 2011, 5:45 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Randolph County, AR

The radar

The Memphis radar (KNQA), 153 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 1:18 PM CDTFLOODPocahontas, ARWATER IS OUT OF THE BANKS AND IS WALMART ON US 67. MANY OTHER BUISNESSES FLOODED AND EVACUATIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WGUS54 KMEG 271651
FFWMEG
ARC121-271945-
/O.NEW.KMEG.FF.W.0087.110427T1651Z-110427T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 245 PM CDT

* AT 1150 AM CDT...DOPPLER RADAR ESTIMATES ANOTHER ROUND OF HEAVY    
  RAINFALL IS APPROACHING FROM THE WEST.  SHOWERS AND THUNDERSTORMS  
  WILL  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT   
  3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3648 9078 3643 9078 3641 9075 3629 9076
      3629 9081 3616 9081 3616 9105 3614 9108
      3617 9114 3621 9116 3624 9122 3623 9124
      3637 9128 3642 9132 3642 9135 3647 9137
      3649 9141

$$
1 follow-up statement
019 
WGUS54 KMEG 271849
FFWMEG
ARC121-272245-
/O.EXT.KMEG.FF.W.0087.000000T0000Z-110427T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 545 PM CDT

* AT 149 PM CDT... 1 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS. LOCAL EMERGENCY       
  MANAGEMENT OFFICIALS REPORTED FLASH FLOODING THROUGHOUT THE WARNED 
  AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3648 9078 3643 9078 3641 9075 3629 9076
      3629 9081 3616 9081 3616 9105 3614 9108
      3617 9114 3621 9116 3624 9122 3623 9124
      3637 9128 3642 9132 3642 9135 3647 9137
      3649 9141

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 6:31 AM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Apr 27, 6:31 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT WED APR 27 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

.AVIATION...

12Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ARE RETURNING TO FORECAST AREA AND
SPREAD OVER MUCH OF REGION THIS MORNING. EXPECT MVFR CEILINGS AND
VISIBILITIES WITH SOME OF THE THUNDERSTORMS. ALL OF THIS ACTIVITY
WILL END BY LATE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY
THIS EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND
GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY THEN SHIFTING TO THE
NORTHWEST THIS EVENING AND DIMINISHING OVERNIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  51  73  53 / 100  20  10   0
MKL  76  46  71  46 / 100  30  10   0
JBR  71  47  72  49 / 100  20  10   0
TUP  82  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:49 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS
OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND
MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON
TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON
MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF
SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL
POSSIBLE PARTICULARLY IN THE HIGH RISK AREA.

FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS
POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 10:33 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     5 N TUPELO              34.34N 88.73W
04/27/2011                   LEE                MS   TRAINED SPOTTER

            TREES DOWN

&&

SVR
Local storm report, Apr 27, 10:37 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/27/2011                   HENDERSON          TN   PUBLIC

            SIX INCHES OF WATER COVERING ROADS

1024 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.75 INCH       SHELBY             TN   BROADCAST MEDIA

            HAIL CRACKED A WINDSHIELD IN DOWNTOWN MEMPHIS AREA

&&

SVR
Local storm report, Apr 27, 10:41 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT JACKSON AND POPE STREET

1027 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR

&&

SVR
Local storm report, Apr 27, 10:51 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1051 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     HAIL             ELLENDALE               35.23N 89.83W
04/27/2011  E0.75 INCH       SHELBY             TN   NWS EMPLOYEE

            PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK
            SUBDIVISION

1025 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AT COOPER AND YOUNG

&&

SVR
Local storm report, Apr 27, 11:20 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1120 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ROSSVILLE               35.04N 89.54W
04/27/2011                   FAYETTE            TN   LAW ENFORCEMENT

            VARIOUS ROADS THROUGHOUT THE COUNTY UNDER WATER. SEVERAL
            POINTS ALONG HWY 57 WERE CLOSED. WATER RESCUE DUE TO
            VEHICLE WASHED OFF THE ROAD.A COUPLE CALLS RECEIVED AT 1
            AM. MOST RECEIVED AT 3 AM.

&&

SVR
Local storm report, Apr 27, 11:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      TRENTON                 35.97N 88.94W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            NORTH COLLEGE STREET IN TRENTON CLOSED DUE TO FLOODING.
            ONE FOOT OF WATER OVER THE ROAD.

1040 AM     HAIL             BARTLETT                35.22N 89.84W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERED THE GROUND.

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTTornado WarningMEGPhillips30 min
Apr 26, 7:12 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph18 min
Apr 26, 7:41 PM CDTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph6 hr
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, St. Francis39 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis67 min
Apr 26, 9:01 PM CDTTornado WarningMEGCrittenden, Lee, Phillips, St. Francis59 min
Apr 26, 9:14 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph46 min
Apr 26, 9:52 PM CDTTornado WarningMEGCrittenden, Lee, Phillips53 min
Apr 26, 10:00 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi27 min
Apr 26, 10:44 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips46 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis6 hr
Apr 27, 5:34 AM CDTAreal Flood WarningMEGClay, Greene, Randolph12 hr
Apr 27, 6:33 AM CDTFlash Flood WarningMEGCrittenden, Lee, Phillips, St. Francis4 hr
Apr 27, 6:57 AM CDTSevere Thunderstorm WarningMEGPhillips48 min
Apr 27, 7:43 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Apr 27, 9:37 AM CDTSpecial Weather StatementMEGLee23 min
Apr 27, 9:44 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis14 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGCrittenden35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis4 hr
Apr 27, 11:54 AM CDTSevere Thunderstorm WarningMEGPhillips51 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGPhillips49 min
Apr 27, 12:06 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph24 min
Apr 27, 12:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph47 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis63 min
Apr 27, 2:19 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett41 min
Apr 27, 2:32 PM CDTAreal Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis3 days
Apr 27, 2:58 PM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more6 hr
Apr 27, 3:00 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett30 min
Apr 27, 3:26 PM CDTTornado WarningMEGCraighead, Mississippi34 min
Apr 27, 3:49 PM CDTHigh Wind WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more71 min
Apr 27, 5:31 PM CDTAreal Flood WarningMEGClay, Greene, Lawrence, Randolph5 days

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.